Aa
A
A
Close
Avatar universal

What are the pins/ needle effects I'm experiencing in my lower legs after Flu Shot?

I just had my very first Flu Shot. Repeatedly, I asked the Pharmacist if there would be ANY side effects AT ALL. That I was Disabled and on a bicycle and needed to get home safely. He insisted that the  ONLY possible side effect would be perhaps a swollen arm.  That very night, I could NOT get out of bed for over 24 hours. I vomited,had aches and pains and swore it felt absolutely synonymous with having the actual Flu. The weakness was abominable but what I'm mostly concerned about is the now nonstop feeling of Pins and Needles in my lower legs. And if anyone dares state that this wretched "metallic taste" in my mouth all of these days is from anything OTHER than this DISGUSTING Flu Shot, well, then they have never had this specific shot before. I cannot get RID of this Filthy Taste in my mouth! Next time, I'll be more than happy to possess the ACTUAL FLU - At least I could taste AND WALK, normally!
Cancel
1 Answers
Page 1 of 1
Avatar universal
It's the amount of *MERCURY* dispensed into the Vaccine.   Your side effects are extremely common and this Publix Pharmacist should had informed you of ALL the dire risks. That bitter taste lasted in MY mouth well over a week after my first and FINAL Flu Shot. I experienced the very same side effects as you. I couldn't even get out of bed to  walk my dogs. I had JUST finished the AUTHENTIC Flu 3 weeks prior and it basically, unbeknownst to me, was injected right back into my blood stream all over again. Do NOT receive ANOTHER Flu Shot Again.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Swine Flu Community Resources